# SDR CA000718013

- Difficulty date: July 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 1345006
- Condition: Failed
- Location: Vor System
- Part time: 12,692 hours, 16,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIME SINCE REPAIR 5154. NR 2 NAV CONTROL HEAD UNSERVICEABLE. FLICKERING AND BURNT SMELL IN COCKPIT. NR 2 NAV CONTROL HEAD REPLACED AND AIRCRAFT RETURNED TO SERVICE.
